# SDR CALA2013112093136

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,032 hours, 25,222 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, BETWEEN 100 FT RA & TOUCHDOWN RECEIVED A RAFT ENTRY DOOR EICAS MESSAGE.  ADJUSTED DOOR STOP PINS IAW MM.  DOOR CLOSES NORMAL WITH NO EICAS MESSAGES WHEN CLOSED.
